# SDR SWAA980310

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE VISIT, REPAIRED SKIN LAP AT BS 360 TO 540 STR 14L, STR 10L, 4L, 4R, 10R, 14R; BS 540 TO 727 STR 4L, 4R; BS 727 TO 908 STR 10L, 4L, 4R, 10R.  REPAIRED PER SWA ACO 6717-53.
